Processing math: 40%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 62 No. 8 (2010)
Vol. 62 No. 8 (2010)
Published:
25.08.2010
Research articles
Generalized solutions for linear operators with weakened a priori inequalities
A. V. Anikushyn, D. A. Nomirovs'kii
1011–1021
PDF (Ukrainian)
Springer
Completeness of invariant ideals in groups
T. O. Banakh, N. Lyaskovska
1022–1031
PDF
Springer
Best mean square approximations by entire functions of finite degree on a straight line and exact values of mean widths of functional classes
S. B. Vakarchuk, V. G. Doronin
1032–1043
PDF (Russian)
Springer
Regular orthoscalar representations of the extended Dynkin graph
˜
E
8
and ∗-algebra associatedwith it
S. A. Kruhlyak, I. V. Livins'kyi
1044–1062
PDF (Ukrainian)
Springer
Localization of eigenvalues of polynomial matrices
A. G. Mazko
1063–1077
PDF (Russian)
Springer
Constructive description of monogenic functions in a harmonic algebra of the third rank
S. A. Plaksa, V. S. Shpakovskii
1078–1091
PDF (Russian)
Springer
Examples of
C
1
-smoothly conjugate diffeomorphisms of the circle with break that are not
C^{1+γ}
-smoothly conjugate
O. Yu. Teplins’kyi
1092–1105
PDF (Ukrainian)
Springer
Modules of continuity and analytic functions
Yu. Yu Trohimchuk
1106–1113
PDF (Russian)
Springer
Decomposability of matrix polynomials with commuting coefficients into a product of linear factors
B. Z. Shavarovskyy
1114–1123
PDF (Ukrainian)
Springer
Approximation of the classes
S^r_{p,θ}B(\mathbb{R}^d)
of functions of many variables by entire functions of a special form
S. Ya. Yanchenko
1124–1138
PDF (Ukrainian)
Springer
Short communications
On a criterion of rationality for a series in orthogonal polynomials
V. I. Buslaev
1139–1144
PDF (Russian)
Springer
On an estimate for the rearrangement of a function from the Muckenhoupt class
A_1
E. Yu. Leonchik
1145–1148
PDF (Russian)
Springer
Approximation of some classes of periodic functions of many variables
R. V. Tovkach
1149–1152
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians